# SDR DALA2024041104306

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N898DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62778
- Aircraft time: 18,428 hours, 7,212 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286928) STA663 BULKHEAD, L/H VAPOR BARRIER ATTACH ANGLE CRACKED, O/B OF KEEL BEAM. REPAIRED L/H VAPOR BARRIER ATTACH ANGLE STA 663 BULKHEAD, O/B OF KEEL BEAM I.A.W. B737 SRM 57-10-10-2R.
